# SDR IPXA2018121206798

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 17,540 hours, 10,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS WAS MISSING.  REPLACED LIGHT ASSY, OPS NORMAL.
